# SDR RAAA96E4009

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188A
- Aircraft serial: 188A1140
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 283.5
- Part time: 49,429 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED NR 1 CHECK, FOUND F.S. 283.5 FRAME DAMAGED DUE CARGO IMPACT AT STRINGERS 22 TO 23.  REPAIRED PER SRM 53-2-3 FIG. 2, PG. 9.
